# SDR IPXA10561498

- Difficulty date: July 21, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,442 hours, 13,904 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Bs 1681 S16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP, BS 1681 S16R CLIP HAS ELONGATED HOLES IN STRINGER     REMOVED, AND INSTALLED STR CLIP IAW EO B757-5310-38884-B AND SRM51-40-05.
